# SDR CALA9701046

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 489-496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN AND LONGERON 30 CORRODED AT STA 489 TO 496.  THE CORRODED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION OF LONGERON WAS SPLICED IN.  THE FUSELAGE SKIN WAS BURNISHED OUT.  WORK WAS PERFORMED IAW SRM 53-02, FIGURE 1.
